# SDR DALA13045879207

- Difficulty date: September 16, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,082 hours, 26,028 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 313
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COMPARTMENT, LT, BS 313, LBL 56, OTBD SEAT TRACK INBD UPPER HOLE ELONGATED.  REMOVED AND INSTALLED FABRICATED STRAP IAW SRM 53-40-01, 53-20-02, 51-30-01 AND 51-30-05.
